Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: M. M. Vainberg and V. A. Trenogin
Title: Theory of branching of solutions of non-linear equations
Additional book information: Monographs and Textbooks on Pure and Applied Mathematics, Noordhoff International Publishing, Leyden, 1974, xxvi+485 pp.

Review Information:

Reviewer: David H. Sattinger
Journal: Bull. Amer. Math. Soc. 81 (1975), 886-889
DOI: https://doi.org/10.1090/S0002-9904-1975-13871-7
American Mathematical Society